# SDR UPS99829405

- Difficulty date: April 4, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N840UP
- Make and model: Doug DC-8-73F
- Aircraft serial: 46140
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C3 LT WING L/E LWR SKIN AT THE INBD AFT CORNER OF THE INBD SLOT IS CRACKED, STA XILD .7095.  REPAIRED L/E SKIN IAW EO DC8-5720-4087.
